# SDR LR7A2017072301174

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 36,033 hours, 21,951 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42109A
- Part serial: 119
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR SCHEDULED FLIGHT  INTERMITTENTLY LOST NORMAL BRAKES.  ANTI-SKID INOPERATIVE LIGHT FLASHED.   REPLACED THE ANTI-SKID CONTROL BOX IAW SMP 581 32-42.
